MathSciNet Relay Station
MathSciNet bibliographic data
MR684510 13J15 (13D10 14B12 14D15)
Becker, Joseph; Denef, J.; Lipshitz, L. The approximation property for some $5$-dimensional Henselian rings. Trans. Amer. Math. Soc. 276 (1983), no. 1, 301–309.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement